Alert archive / Nebraska / Tornado Warnings in 2024

Tornado Warning 33, NWS North Platte, NE

July 30, 2024Brown County, Nebraska

NWS North Platte, NE issued this tornado warning at Jul 30, 2024, 8:46 PM CDT for Brown County, Nebraska. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2024, 8:46 PM CDT (01:46 UTC)
Expired
Jul 30, 2024, 9:30 PM CDT
In force
44 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Brown County, NE

The radar

The North Platte radar (KLNX), 82 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 8:57 PM CDTTORNADO3 Se Johnstown, NEChief reported that they spotted a tornado on the ground 8 miles west of Ainsworth moving to the southeast.
Jul 30, 9:04 PM CDTHAIL 1.754 W Ainsworth, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 30, 4:29 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2024-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5209 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2024-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5209 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1681 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.9
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted.

979 
WFUS53 KLBF 310146
TORLBF
NEC017-310230-
/O.NEW.KLBF.TO.W.0033.240731T0146Z-240731T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service North Platte NE
846 PM CDT Tue Jul 30 2024

The National Weather Service in North Platte has issued a

* Tornado Warning for...
  Central Brown County in north central Nebraska...

* Until 930 PM CDT.

* At 846 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Johnstown, or 8 miles west of Ainsworth, moving
  southeast at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  central Brown County.

This includes the following highways...
 Highway 183 near mile marker 194.
 Highway 20 between mile markers 231 and 248.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4258 10010 4267 10001 4255 9973 4240 10001
TIME...MOT...LOC 0146Z 316DEG 19KT 4256 10002 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
2 follow-up statements
521 
WWUS53 KLBF 310155
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
855 PM CDT Tue Jul 30 2024

NEC017-310230-
/O.CON.KLBF.TO.W.0033.000000T0000Z-240731T0230Z/
Brown NE-
855 PM CDT Tue Jul 30 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR CENTRAL
BROWN COUNTY...

At 854 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 5 miles southeast of Johnstown, or near Ainsworth, 
moving southeast at 20 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Ainsworth and Johnstown.

This includes the following highways...
 Highway 183 near mile marker 194.
 Highway 20 between mile markers 231 and 248.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4256 10009 4267 10001 4255 9973 4240 10001
TIME...MOT...LOC 0154Z 311DEG 19KT 4252 9998 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$
317 
WWUS53 KLBF 310159
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
859 PM CDT Tue Jul 30 2024

NEC017-310230-
/O.CON.KLBF.TO.W.0033.000000T0000Z-240731T0230Z/
Brown NE-
859 PM CDT Tue Jul 30 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR CENTRAL
BROWN COUNTY...

At 858 PM CDT, a confirmed tornado was located 8 miles west of 
Ainsworth, moving southeast at 20 mph.

HAZARD...Damaging tornado and ping pong ball size hail.

SOURCE...Law enforcement confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Ainsworth and Johnstown.

This includes the following highways...
 Highway 183 near mile marker 194.
 Highway 20 between mile markers 231 and 248.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4256 10009 4267 10001 4255 9973 4240 10001
TIME...MOT...LOC 0158Z 311DEG 19KT 4251 9996 

TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jul 30, 6:58 PM CDT, 1 hour 48 minutes earlier. Its key messages:

  • Widely scattered thunderstorm development is expected this afternoon and evening across north central Nebraska, with a threat for very large hail, damaging winds, and a brief tornado.
  • Dangerous heat persists for areas east of Highway 83 into this evening, with heat index values near 100 expected to continue.
  • Additional thunderstorms are expected ahead of a frontal boundary for areas generally east of Highway 83 on Wednesday afternoon, with a threat for large hail and damaging winds.
  • Warm and primarily dry conditions persist through the week and into the weekend.
Area forecast discussion, Jul 30, 6:58 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
658 PM CDT Tue Jul 30 2024

.KEY MESSAGES...

- Widely scattered thunderstorm development is expected this
  afternoon and evening across north central Nebraska, with a
  threat for very large hail, damaging winds, and a brief
  tornado.

-  Dangerous heat persists for areas east of Highway 83 into
   this evening, with heat index values near 100 expected to
   continue.

-  Additional thunderstorms are expected ahead of a frontal
   boundary for areas generally east of Highway 83 on Wednesday
   afternoon, with a threat for large hail and damaging winds.

-  Warm and primarily dry conditions persist through the week
   and into the weekend.

&&

.SHORT TERM /THROUGH WEDNESDAY NIGHT/...
Issued at 328 PM CDT Tue Jul 30 2024

Primary concern for the short term revolves around the threat for
strong to severe thunderstorms and dangerous heat this afternoon and
evening.

Currently, cumulus development is underway across portions of Cherry
and Hooker counties, ahead of an encroaching dryline. Further east,
multiple outflow boundaries exist, from convection that pushed
across northeast Nebraska and southeast South Dakota last night and
this morning. Ahead of the dryline, the environment is very
unstable, characterized by surface temperatures in the 90s and
dewpoints in the upper 60s to low 70s. This very moist airmass
is positioned under very steep lapse rates aloft (8.5-9 C/km)
and is leading to MLCAPE values of 2000-3500 J/kg across much of
central and north central Nebraska. Unseasonably strong wind
fields aloft are also leading to deep layer shear values of
40-50kts. Hodographs nearer to the dryline look to be largely
straight-line, though local backing near the aforementioned
outflow boundaries is likely leading to local areas of enhanced
low level SRH. This all points to widely scattered supercell
development across north central Nebraska over the next couple
of hours, which is supported by recent high-res guidance. These
supercells will have the potential for significant severe
weather across north central Nebraska, with very large hail and
damaging winds as the primary hazards. The damaging wind threat
would largely be maximized if any upscale growth occurs into
this evening. Any tornado threat would likely be tied to areas
of local backing near remnant boundaries, and this will need to
be monitored very closely. An additional, though lower
confidence threat exists as developing storms interact with a
pool of surface vorticity near the surface boundary over the
next hour or so. This could lead to a landspout or two, though
confidence in this is not overly high.

These storms should exit the area tonight, with a brief lull in
activity overnight. That said, should any upscale growth occur with
cold pool development, any lingering outflow could lead to renewed
convective development overnight.

Heat concerns will also persist into this evening, as heat index
values around 100F continue for areas near and east of Highway 83.
The combination of heat and humidity could continue to lead to
heat illnesses prior to sunset and the boundary layer beginning
to cool.

For tomorrow, expect a surface cool front to push into the area
tomorrow afternoon, in association with a surface low sliding across
the Dakotas. Scattered thunderstorm development is expected near and
east of HWY 83 by tomorrow afternoon, as the frontal boundary
interacts with the more moist airmass across central and eastern
Nebraska. This should lead to a propensity for quicker upscale
growth than in previous days, with a threat for damaging winds. Any
large hail threat looks to be confined to initial more discrete
updrafts. The front should quickly exit the area by late afternoon,
with storms exiting off into eastern Nebraska. High temperatures
tomorrow climb into the 90s, though heat concerns look to remain
more limited with less humidity behind the departing surface
front.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Issued at 328 PM CDT Tue Jul 30 2024

The pattern then begins to trend drier as we head into late week, as
the upper ridge begins to migrate northward into the Plains. This
looks to shunt the stronger flow aloft off to the east of the area,
leading to lesser wind shear locally. This should cut down on storm
organization, and with north-northwest flow aloft thunderstorm
chances look much lower late week and this weekend. This will also
push temperatures back into the middle to upper 90s, and could lead
to increasing heat concerns yet again. Some guidance suggests the
ridge begins to breakdown early next week, which could bring the
return of thunderstorms and a more active weather regime.

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 658 PM CDT Tue Jul 30 2024

Isolated showers and thunderstorms will continue to move across
northern and north central Nebraska through the evening hours. Some
of these stronger to severe storms may impact KVTN with strong,
erratic winds and hail up to 1 inch in diameter as well as frequent
lightning. Storms come to an end by late evening with a gradual
improvement back into VFR through the overnight hours. All storms
will remain north of KLBF with VFR conditions occurring across the
south.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT this evening for NEZ006>010-
026>029-038-059-071.

&&

SHORT TERM...Brown
LONG TERM...Brown
AVIATION...Kulik
Hazardous weather outlook, Jul 30, 2:58 PM CDT, 5 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
258 PM CDT Tue Jul 30 2024

NEZ004>010-022>029-035>038-056>059-069>071-094-312000-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
258 PM CDT Tue Jul 30 2024 /158 PM MDT Tue Jul 30 2024/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Tonight.

A Heat Advisory is in effect through 8 PM CDT this evening along and
east of highway 83. In these areas, heat indices will reach 100 to
105 degrees.

Isolated thunderstorms are possible across portions of the area this
afternoon and tonight. The main area of concern is east of a line
from North Platte to Valentine. Any storms which can develop, have a
good potential to produce large hail and damaging winds. A brief
tornado cannot be ruled out as well.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated severe thunderstorms are possible east of a line from
Valentine to Callaway Wednesday. The primary hazards are large hail
and damaging winds.

Isolated thunderstorms are possible at times Thursday through
Monday. The risk of severe weather is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through the evening hours east of a
North Platte to Valentine line.

In the hours before

Special weather statement, Jul 30, 6:16 PM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
616 PM CDT Tue Jul 30 2024

NEZ006-302345-
Keya Paha NE-
616 PM CDT Tue Jul 30 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN KEYA PAHA COUNTY THROUGH
645 PM CDT...

At 615 PM CDT, Doppler radar was tracking a strong thunderstorm near
Norden, or 15 miles west of Springview, moving northeast at 20 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Norden.

This includes the following highways...
 Highway 183 between mile markers 220 and 221.
 Highway 12 between mile markers 29 and 39, and between mile markers
41 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.

&&

LAT...LON 4278 9994 4281 10012 4297 10004 4293 9973
TIME...MOT...LOC 2315Z 223DEG 18KT 4282 10005

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Local storm report, Jul 30, 6:20 PM CDT, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
620 PM CDT Tue Jul 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     Hail             8 SSE Springview        42.72N 99.68W
07/30/2024  E0.70 Inch       Rock               NE   Public

&&
Special weather statement, Jul 30, 6:29 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service North Platte NE
629 PM CDT Tue Jul 30 2024

NEZ005-310000-
Eastern Cherry NE-
629 PM CDT Tue Jul 30 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHERRY COUNTY
THROUGH 700 PM CDT...

At 628 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sicangu Village, or near Valentine, moving southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Valentine and Highway 97 crossing the Niobrara River.

This includes the following highways...
 Highway 20 between mile markers 187 and 201.
 Highway 97 between mile markers 135 and 141.
 Highway 83 between mile markers 213 and 222.
 Highway 12 between mile markers 1 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.

&&

LAT...LON 4300 10079 4300 10057 4285 10036 4279 10064
TIME...MOT...LOC 2328Z 314DEG 18KT 4295 10064

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 6:41 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service North Platte NE
641 PM CDT Tue Jul 30 2024

NEZ006-008-310015-
Brown NE-Keya Paha NE-
641 PM CDT Tue Jul 30 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BROWN AND SOUTH
CENTRAL KEYA PAHA COUNTIES THROUGH 715 PM CDT...

At 640 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Springview, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Keller Park State Recreation Area, Thomas Creek State Wildlife
Management Area, Meadville, and Bobcat State Wildlife Management
Area.

This includes the following highways...
 Highway 183 between mile markers 201 and 211.
 Highway 12 between mile markers 41 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.

&&

LAT...LON 4275 9997 4283 9991 4278 9964 4262 9978
TIME...MOT...LOC 2340Z 284DEG 18KT 4276 9990

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 30, 6:53 PM CDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
653 PM CDT Tue Jul 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     Hail             7 SW Springview         42.76N 99.85W
07/30/2024  E0.88 Inch       Keya Paha          NE   Emergency Mngr

&&
Special weather statement, Jul 30, 8:09 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service North Platte NE
809 PM CDT Tue Jul 30 2024

NEZ006-008-009-310215-
Brown NE-Rock NE-Keya Paha NE-
809 PM CDT Tue Jul 30 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ROCK...NORTHERN
BROWN AND CENTRAL KEYA PAHA COUNTIES THROUGH 915 PM CDT...

At 809 PM CDT, Doppler radar was tracking a strong thunderstorm near
Springview, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bassett, Springview, Norden, Burton, Keller Park State Recreation
Area, Thomas Creek State Wildlife Management Area, Bobcat State
Wildlife Management Area, Pine Glen State Wildlife Refuge, Antelope
Peak, Meadville, and North River Trail.

This includes the following highways...
 Highway 183 between mile markers 180 and 182, and between mile
markers 195 and 222.
 Highway 20 between mile markers 253 and 262.
 Highway 12 between mile markers 30 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.

&&

LAT...LON 4261 10014 4291 10007 4298 9949 4253 9948
TIME...MOT...LOC 0109Z 266DEG 16KT 4277 9982

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:09 PM CDTSpecial Weather StatementLBFKeya Paha66 min
Jul 30, 8:39 PM CDTSevere Thunderstorm WarningLBFBrown51 min
Jul 30, 9:11 PM CDTTornado WarningLBFBrown49 min
Jul 30, 9:24 PM CDTTornado WarningLBFBrown51 min
Jul 30, 9:57 PM CDTTornado WarningLBFBrown, Rock33 min
Jul 30, 10:29 PM CDTSpecial Weather StatementLBFRock46 min
Jul 31, 5:32 AM CDTSpecial Weather StatementLBFChase43 min
Jul 31, 7:11 AM CDTSpecial Weather StatementLBFLincoln34 min
Jul 31, 7:58 AM CDTSpecial Weather StatementLBFLincoln47 min
Jul 31, 10:17 AM CDTSpecial Weather StatementLBFRock43 min
Jul 31, 10:48 AM CDTSpecial Weather StatementLBFFrontier42 min
Jul 31, 11:28 AM CDTSpecial Weather StatementLBFFrontier17 min
Jul 31, 12:04 PM CDTSpecial Weather StatementLBFWheeler41 min
Jul 31, 12:20 PM CDTSpecial Weather StatementLBFCuster40 min
Jul 31, 1:42 PM CDTSpecial Weather StatementLBFFrontier48 min

Nearby

Tornado Warnings in Nebraska, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.